# SDR FDEA201711243304

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 89,954 hours, 33,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 45135
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT,  FOUND THE R1 DOOR SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE.     REPLACED THE POWER SUPPLY IAW AMM 33-51-07-2, PAR 5,6. OPS CHECKED GOOD. ACFT OK FOR  SERVICE.
